American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Anne V. Shepler and Sarah Witherspoon. A Poincar\'e-Birkhoff-Witt theorem for quadratic algebras with group actions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[3] David Nacin. Properties of a Minimal Non-Koszul $A(\Gamma)$. Contemporary Mathematics 592 (2013) 215-223.
Book volume table of contents   
View Article: PDF

[4] L.-Y. Liu, Q.-S. Wu and C. Zhu. Hopf Action on Calabi-Yau algebras. Contemporary Mathematics 562 (2012) 189-209.
Book volume table of contents   
View Article: PDF

[5] Jonathan Brundan and Catharina Stroppel. Highest weight categories arising from Khovanov’s diagram algebra III: category $\mathcal{O}$. Represent. Theory 15 (2011) 170-243. MR 2781018.
Abstract, references, and article information   
View Article: PDF

[6] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[7] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[8] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information   
View Article: PDF

[9] Pavel Etingof and Igor Pak. An algebraic extension of the MacMahon Master Theorem. Proc. Amer. Math. Soc. 136 (2008) 2279-2288. MR 2390493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gunnar Fløystad. Koszul duality and equivalences of categories. Trans. Amer. Math. Soc. 358 (2006) 2373-2398. MR 2204036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Justin M. Mauger. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004) 3301-3323. MR 2052951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward L. Green, Idun Reiten and Øyvind Solberg. Dualities on generalized Koszul algebras. Memoirs of the AMS 159 (2002) MR 1921583.
Book volume table of contents   

[15] Xenia H. Kramer. The Noetherian property in some quadratic algebras. Trans. Amer. Math. Soc. 352 (2000) 4295-4323. MR 1665334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1